Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 8, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at May 25, 2013, 10:41 PM CDT for Lyon County, Iowa; Lincoln County, Minnehaha County, South Dakota. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2013, 10:41 PM CDT (03:41 UTC)
- Expired
- May 25, 2013, 11:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Lyon County, IA, Lincoln County, SD, Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 13 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 11:25 PM CDT | HAIL 1 | Canton, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -560 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384
WUUS53 KFSD 260341
SVRFSD
IAC119-SDC083-099-260430-
/O.NEW.KFSD.SV.W.0008.130526T0341Z-130526T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1041 PM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LYON COUNTY IN NORTHWEST IOWA...
NORTHERN LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA...
EASTERN MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 1130 PM CDT
* AT 1036 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM TEA TO WORTHING...AND MOVING NORTHEAST AT 15
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CANTON AROUND 1045 PM CDT.
HARRISBURG AROUND 1055 PM CDT.
SIOUX FALLS FROM 1050 PM THROUGH 1120 PM CDT.
CROOKS AROUND 1120 PM CDT.
BRANDON AND LARCHWOOD AROUND 1130 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4354 9645 4350 9645 4350 9640 4343 9633
4322 9670 4341 9693 4350 9692 4351 9702
4379 9675
TIME...MOT...LOC 0340Z 224DEG 13KT 4349 9685 4336 9669
HAIL...1.25IN
WIND...<50MPH
$$
JH2 follow-up statements
123
WWUS53 KFSD 260409
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1109 PM CDT SAT MAY 25 2013
IAC119-SDC083-099-260430-
/O.CON.KFSD.SV.W.0008.000000T0000Z-130526T0430Z/
LYON IA-MINNEHAHA SD-LINCOLN SD-
1109 PM CDT SAT MAY 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN...EASTERN MINNEHAHA AND NORTHWESTERN LYON COUNTIES UNTIL 1130
PM CDT...
AT 1104 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM SIOUX FALLS TO HARRISBURG...AND MOVING NORTHEAST
AT 15 MPH. A SECOND SEVERE STORM WAS LOCATED 5 MILES SOUTH OF
WORTHING...ALSO MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
SEVERE THUNDERSTORMS WILL BE NEAR...
SIOUX FALLS THROUGH 1120 PM CDT.
CROOKS AROUND 1120 PM CDT.
BRANDON AND LARCHWOOD AROUND 1130 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4354 9645 4350 9645 4350 9640 4343 9633
4322 9670 4341 9693 4350 9692 4351 9702
4379 9675
TIME...MOT...LOC 0408Z 224DEG 13KT 4356 9675 4343 9659
HAIL...1.00IN
WIND...<50MPH
$$
JH254
WWUS53 KFSD 260422
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1122 PM CDT SAT MAY 25 2013
IAC119-SDC083-099-260432-
/O.EXP.KFSD.SV.W.0008.000000T0000Z-130526T0430Z/
LYON IA-MINNEHAHA SD-LINCOLN SD-
1122 PM CDT SAT MAY 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN...EASTERN
MINNEHAHA AND NORTHWESTERN LYON COUNTIES WILL EXPIRE AT 1130 PM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4354 9645 4350 9645 4350 9640 4343 9633
4322 9670 4341 9693 4350 9692 4351 9702
4379 9675
TIME...MOT...LOC 0422Z 224DEG 13KT 4360 9670 4347 9654
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:59 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, May 25, 6:59 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 659 PM CDT SAT MAY 25 2013 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 343 PM CDT SAT MAY 25 2013 MAIN FORECAST CHALLENGE IS CONVECTIVE INITIATION AND EVOLUTION THIS EVENING AND TONIGHT. THERMAL CAP HAS HELD THUS FAR ALONG THE WARM FRONT THIS EARLY AFTERNOON. SURFACE WARM FRONT IS STRETCHED ACROSS SOUTHWEST SOUTH DAKOTA AND SOUTHEAST ACROSS NORTH CENTRAL NEBRASKA TO SOUTHEAST NEBRASKA. THIS WARM FRONT WILL BE THE FOCUS FOR CONVECTIVE INITIATION ACROSS SOUTHWESTERN SOUTH DAKOTA THIS AFTERNOON AS APPROACHING VORT MAX /CURRENTLY ACROSS EASTERN CO PER WATER VAPOR IMAGERY/ PROVIDES NEEDED SYNOPTIC FORCING. THE OTHER SOURCES OF LIFT FOR CONVECTION IS EXPECTED THIS EVENING AS DIURNALLY INDUCED SOUTHERLY LLJ IMPINGES WARM FRONTAL BOUNDARY ACROSS EASTERN NEBRASKA/WESTERN IOWA. EDGE OF INSTABILITY AXIS PER NAM MUCAPE WILL CONTINUE TO SIT FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THROUGH TONIGHT. CONVECTION WILL BECOME ELEVATED AS IT PUSHES INTO THE AREA BOTH FROM THE SOUTH WITH THE SLOPING WARM AIR ADVECTION...AND WITH THE SHORT WAVE CONVECTION FROM THE WEST. WESTERN CONVECTION MAY DEVELOP INTO AN MCS AND WILL LIKELY FOLLOW INSTABILITY AXIS/MID LEVEL HEIGHTS IN AN ESE DIRECTION OVER THE CWA OVERNIGHT. AS ANY CONVECTION APPROACHES AREAS INTO SW MN...INSTABILITY WILL DECREASE QUICKLY AND STORMS SHOULD WEAKEN. THERE IS STILL A POSSIBILITY OF SURFACE BASED/STRONG STORMS ACROSS SOUTH CENTRAL SODAK AND TOWARD THE SIOUX CITY AREA THIS EARLY EVENING ALONG AND JUST NORTH OF THE WARM FRONT. DEEP LAYER SHEAR IS APPROACHING 55 KT ACROSS SOUTH CENTRAL SODAK SUGGESTING THE POTENTIAL FOR ORGANIZED STORMS /SUPERCELLS/ WITH LARGE HAIL AND DAMAGING WINDS WITH ANY CONVECTION THAT MAY INITIAL THIS EVENING THERE. ELEVATED INSTABILITY OF 1500-2000 J/KG ACROSS THE FORECAST AREA EXCEPT FOR SW MN SHOULD SUPPORT POTENTIAL FOR SMALL TO MARGINALLY SEVERE HAIL AND SOME STRONGER WINDS GUSTS TO 50 MPH WITH MCS. AS DECOUPLING OCCURS...MODEL FORECAST SOUNDINGS SHOWING A STRONG LOW LEVEL INVERSION AND LOW LEVEL STRATUS OVER THE REGION...ESPECIALLY EAST OF THE MO RIVER...BUT ALSO INCLUDING SUX. CONVECTION SHOULD BE EXITING REGION SUNDAY MORNING WITH GOOD PORTION OF THE FORECAST AREA UNDER LOW STRATUS. DESTABILIZATION EXPECTED TO OCCUR ACROSS SOUTH CENTRAL SOUTH DAKOTA AND MO RIVER AGAIN...AS MIXING OCCURS AND MORE SUNSHINE PREVAILS. AFTERNOON INITIATION LOOKS LACKING AS THERE ARE NO STRONG SIGNALS IN FLOW ALOFT OF VORT MAX OR SHORT WAVE...AND UPPER RIDGE LOOKS TO DOMINATE. BETTER CHANCE COMES IN THE EVENING AND OVERNIGHT AGAIN...SO HAVE KEPT JUST CHANCE POPS IN FOR THE AFTERNOON. FARTHER EAST...STRATUS IS EXPECTED TO PERSIST FOR MUCH OF THE DAY AGAIN WITH PERSISTENT ESE LOW LEVEL MOIST FLOW. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 343 PM CDT SAT MAY 25 2013 THE ACTIVE WEATHER PATTERN CONTINUES THROUGHOUT THE MID AND LONG RANGE WITH A CONTINUATION OF PRECIPITATION MENTION IN EACH PERIOD. STILL SEEING QUITE A BIT OF UNCERTAINTY IN THE TIMING AND EVOLUTION OF THE NUMEROUS SHORTWAVES TRACKING ALONG THE DIRTY SOUTHWEST FLOW AS WELL AS THE PLACEMENT OF ANY BOUNDARIES. PRECIPITATION CHANCES INCREASE ONCE AGAIN SUNDAY EVENING THROUGH THE OVERNIGHT HOURS AS DAYTIME DESTABILIZATION AND A STRENGTHENING LOW LEVEL JET NOSING INTO THE AREA LEAD TO SUSTAINED CONVECTION OVERNIGHT. THE BEST POTENTIAL FOR MORE ORGANIZED CONVECTION APPEARS TO BE NEAR THE MISSOURI VALLEY NEAR THE QUASI-STATIONARY BOUNDARY AND IN THE AREA WITH THE BEST SHEAR. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL THREAT IN THE EVENING LIKELY SHIFTING TO MORE OF A WIND THREAT OVERNIGHT. CONVECTION SHOULD MOVE OUT OF THE AREA MONDAY MORNING...AND MUCH LIKE SUNDAY...MODEST MIXING IN THE AFTERNOON SHOULD ALLOW SOME SUNSHINE TO PEAK THROUGH THE CLOUDS IN TIME TO HEAT TEMPERATURES INTO 70S...AND NEAR 80 IN THE MISSOURI VALLEY. WITH SOUTHERLY FLOW CONTINUING TO TAP INTO PLENTY OF MOISTURE AND A PAIR OF SHORTWAVES EXPECTED TO TRACK INTO THE CENTRAL AND NORTHERN PLAINS PROVIDING UPPER LEVEL SUPPORT...EXPECT THUNDERSTORMS TO AGAIN BECOME LIKELY LATE AFTERNOON AND OVERNIGHT. WITH INSTABILITY POTENTIALLY AS HIGH AS 2000+ J/KG AND DECENT SHEAR PROFILES... ESPECIALLY IN THE LATE AFTERNOON THROUGH EARLY MORNING HOURS...SEVERE WEATHER WILL BE A POSSIBILITY FOR MUCH OF THE FORECAST AREA. BUT STILL A FEW QUESTION MARKS ON THE TIMING AND LOCATION OF INITIATION AND WHETHER ENOUGH CLOUDS CAN SCOUR OUT DURING THE DAYTIME. MOVING INTO THE EXTENDED...THE MAIN UPPER LOW SLOWLY WOBBLES ACROSS THE INTER-MOUNTAIN WEST THROUGH LATE NEXT WEEK. WHILE MODELS ARE SHOWING SOME MAJOR DIFFERENCES IN THE SPEED AND STRENGTH OF THIS PROGRESSION...ALL ROADS LEAD TO A CONTINUED WET PATTERN FOR THE CENTRAL AND NORTHERN PLAINS. WHILE PERSISTENT RAINFALL IS NOT EXPECTED...PERIODIC SHOWERS AND THUNDERSTORMS SEEM LIKELY THROUGH AT LEAST SATURDAY WITH VARYING CHANCES WITH EACH PASSING SHORTWAVE IN A SIMILAR FASHION TO WHAT WE HAVE BEEN SEEING RECENTLY. NOT A LOT OF CONFIDENCE IN POP VALUES IN EACH PERIOD SO WENT WITH ALLBLEND NUMBERS...BUT THE SCREAMING MESSAGE IS FOR A PERSIST WET PATTERN WITH NEAR SEASONAL TEMPERATURES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 659 PM CDT SAT MAY 25 2013 MVFR-IFR CEILINGS WILL HAVE GREATEST AVIATION IMPACT THROUGH MUCH OF THIS TAF PERIOD...AS STRATUS OVER SOUTHWEST MN/NORTHWEST IA EXPANDS WESTWARD AGAIN THIS EVENING ON EAST-SOUTHEAST LOW LEVEL FLOW. LOW CEILINGS EXPECTED TO PERSIST MUCH OF THE MORNING...SCATTERING SLOWLY FROM SOUTH TO NORTH THROUGH THE LATE MORNING/EARLY AFTERNOON...THOUGH THIS TIMING MAY BE IMPACTED BY LOCATION OF RESIDUAL BOUNDARIES AND ASSOCIATED STABLE LAYERS FROM THUNDERSTORMS EXPECTED TO MOVE ACROSS THE REGION OVERNIGHT. AT THIS TIME...04Z-10Z WINDOW LOOKS LIKE MOST FAVORED TIME FOR PROLONGED THUNDERSTORMS TO AFFECT TAF LOCATIONS... THOUGH TIMING OF BEST THUNDER THREAT STILL TENTATIVE AS WATCHING FOR EXISTING ACTIVITY ACROSS THE WESTERN HIGH PLAINS TO SPREAD INTO THE AREA...AS WELL AS POTENTIAL FOR ADDITIONAL DEVELOPMENT TO OUR SOUTH IN NEBRASKA. WILL WATCH CLOSELY AND AMEND TIMING AS NEEDED THROUGH THE EVENING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM... AVIATION...JH
Hazardous weather outlook, May 25, 9:03 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 903 PM CDT SAT MAY 25 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 903 PM CDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE LIKELY LATE TONIGHT THROUGH THE OVERNIGHT HOURS. A FEW STORMS COULD BE SEVERE MOSTLY IN THE MISSOURI RIVER VALLEY REGION. DAMAGING WIND AND LARGE HAIL WILL BE THE MAIN THREATS WITH ANY SEVERE STORMS THAT FORM. THE REMAINDER OF THE AREA WILL SEE THUNDERSTORMS MAINLY AFTER MIDNIGHT WITH HEAVY RAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE AGAIN LATE SUNDAY AFTERNOON AND SUNDAY NIGHT...CREATING THE POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING...MAINLY SOUTH OF INTERSTATE 90. A FEW STORMS MAY ALSO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED BY MEMORIAL DAY LATE AFTERNOON AND EVENING...AND AGAIN WILL BRING A THREAT FOR A SEVERE STORM. THE UNSETTLED PATTERN WILL CONTINUE THROUGH MUCH OF THE UPCOMING WEEK WITH PERIODIC CHANCES FOR THUNDERSTORMS THROUGH FRIDAY. SEVERE STORMS WILL REMAIN A POSSIBILITY AROUND THE AREA...FOCUSING MAINLY DURING LATE DAY AND EVENING HOURS. THE RISK FOR FLASH FLOODING WILL BE MODERATE TO HIGH...GIVEN THE POTENTIAL FOR SEVERAL ROUNDS OF HEAVY RAINFALL. HOWEVER...FOR EACH OF THE FLOODING AND SEVERE WEATHER THREATS...IT IS DIFFICULT TO LOCATE WHERE THE GREATEST RISK IS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT IN AREAS NEAR THE MISSOURI RIVER. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:26 AM CDT | Flash Flood Warning | FSD | Lyon | 6 hr |
| May 26, 4:01 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee | 29 min |
| May 26, 4:24 AM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Clay, Dickinson, O'Brien, Osceola and 2 more | 4 hr |
| May 26, 4:31 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more | 26 hr |
| May 26, 5:05 AM CDT | River Flood Warning | FSD | Sioux | 3 days |
| May 26, 6:18 AM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Ida, Plymouth, Woodbury | 3 hr |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Plymouth | 4 days |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Plymouth | 6 hr |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Clay | 4 days |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Buena Vista, Clay | 9 days |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Sioux | 3 days |
| May 26, 3:57 PM CDT | River Flood Warning | FSD | Clay | 67 hr |
| May 25, 11:32 PM CDT | Flash Flood Warning | FSD | Minnehaha | 3 hr |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha, Turner | 52 min |
| May 25, 11:58 PM CDT | Severe Thunderstorm Warning | FSD | Turner | 47 min |
| May 26, 12:35 AM CDT | Severe Thunderstorm Warning | FSD | Kingsbury, Miner, Sanborn | 40 min |
| May 26, 12:53 AM CDT | Severe Thunderstorm Warning | FSD | Turner | 52 min |
| May 26, 2:27 AM CDT | River Flood Warning | FSD | Lincoln, Minnehaha | 14 hr |
| May 26, 3:54 AM CDT | Flash Flood Warning | FSD | McCook, Miner, Minnehaha, Turner | 4 hr |
| May 26, 8:06 AM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 39 min |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Beadle | 49 hr |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Sanborn | 49 hr |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Davison, Hanson | 49 hr |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Turner | 4 days |
| May 26, 9:54 AM CDT | River Flood Warning | FSD | Clay | 5 days |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.